# SDR AALA20012144

- Difficulty date: December 6, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 31G INOPERATIVE.  SECURED LOOSE PIN AT SEAT 31G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
